# SDR SWIA200515571

- Difficulty date: September 16, 2005
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 37 hours, 22 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 5912999
- Condition: Malfunctioned
- Location: Slats
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SLATS HALFSPEED MESSAGE POSTED.  REPLACED LEFT BRAKE POSITION SENSE UNIT IAW CRJ 700 AMM 27-50-00.  OPERATIONAL CHECK GOOD PN ON 5912999 SNOFF 0521.
